I had gyno surgery a few months ago. My question is can I run a cycle now and not really worry about using arimidex etc now that the glands are gone? or should i still use arimidex with my cycle.
High e2 causes more than just gyno. Would this be your first cycle?
I would keep adex on hand and use it PRN.
Gyno is just the one side effect we see. The other estrogen side effects are; impotence, water retention, mood swings, and lethargy.
Without having to worry about gyno anymore I can see you just saying fuck it and not worrying…and ending up with a limp dick. So just be aware and self monitor for signs of high estrogen. ALSO read up on signs of low estrogen, because if you end up needing the arimidex, you need to know if you are taking too much. Really the only way we know is to get blood work but multiple blood panels during a cycle just isn’t in the financial abilities of most. So we rely on self monitoring. So read up on signs of HIGH and LOW estrogen in men. Remember we need some but not too much.